UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Adaptive Fourier series-a variation of greedy algorithm Journal article
Advances in Computational Mathematics, 2011,Volume: 34,Issue: 3,Page: 279
Authors:  Qian T.;  Wang Y.-B.
Favorite |  | TC[WOS]:92 TC[Scopus]:100 | Submit date:2018/10/30
Adaptive Decomposition Of Functions  Analytic Signal  Blaschke Product  Complex Hardy Space  Greedy Algorithm  Instantaneous Frequency  Mono-components  Rational Orthonormal System